# SDR CA991103029

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Shattered
- Location: Cockpit
- Part time: 801 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: G, A

## Discrepancy

(CAN) BEFORE WINDSHILED CRACKED IN-FLIGHT, THE GLASS WAS DELAMINATING AT APPROXIMATELY 4 SQUARE INCHES IN THE LEFT BOTTOM CORNER.  DELAMINATION AND LACK OF SEAL IN WINDOW FRAME MAY HAVE CONTRIBUTED TO OVERSTRESS IN TIME.  SUBMITTER SUGGESTED FACTS TO REDUCE POSSIBLE RECURRENCE, WHEN WINDOW DOESN'T SIT 100 PERCENT IN PLACE, NEVER OVERTORQUE WINSHIELD SCREWS AND BE SURE TO PROVIDE PROPER SEALS AND SUFFICIENT SEALANT.
